Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 136, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 23, 2011, 1:21 AM CDT for 5 counties in Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:21 AM CDT (06:21 UTC)
- Expired
- Apr 23, 2011, 1:51 AM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 1:04 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KLSX 230621
SVRLSX
MOC093-123-179-186-187-230700-
/O.NEW.KLSX.SV.W.0136.110423T0621Z-110423T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
MADISON COUNTY IN SOUTHEAST MISSOURI...
EASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 200 AM CDT
* AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF OATES TO 8
MILES NORTHWEST OF PIEDMONT...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
IRONTON...FREDERICKTOWN...ANNAPOLIS...GLOVER...BELLEVIEW...
ARCADIA...PILOT KNOB...IRON MOUNTAIN...SACO...ROSELLE...BUCKHORN...
KNOB LICK...JUNCTION CITY...MARQUAND...WOMAC...COFFMAN...ST.
MARY...VULCAN...SABULA AND DES ARC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3762 9108 3789 8995 3788 8994 3765 9014
3732 9014 3731 9055 3727 9056 3727 9073
3717 9074 3712 9078 3711 9083
TIME...MOT...LOC 0620Z 256DEG 54KT 3754 9089 3722 9074
WIND...HAIL 60MPH 1.00IN
$$
KANOFSKY1 follow-up statement
100
WWUS53 KLSX 230651
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT SAT APR 23 2011
MOC093-123-179-186-187-230701-
/O.CAN.KLSX.SV.W.0136.000000T0000Z-110423T0700Z/
REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
151 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STE. GENEVIEVE...ST.
FRANCOIS...IRON...MADISON AND EASTERN REYNOLDS COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3762 9108 3789 8995 3788 8994 3765 9014
3732 9014 3731 9055 3727 9056 3727 9073
3717 9074 3712 9078 3711 9083
TIME...MOT...LOC 0651Z 256DEG 54KT 3765 9032 3733 9017
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:20 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 23, 12:20 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CDT SAT APR 23 2011
.DISCUSSION...
/321 PM CDT FRI APR 22 2011/
GEARING UP FOR ANOTHER ROUND OF SEVERE WEATHER FOR LATE THIS
AFTERNOON AND TONIGHT. SEVERE CONVECTIVE WATCHES COULD COME AT ANY
TIME...SO WILL KEEP THIS BRIEF. COLD FRONT IS EVIDENT ON RADAR
MOVING INTO CENTRAL AND SOUTHWEST MISSOURI. 21Z SOUNDING FROM KSGF
IS COMING IN NOW...AND THE CAPE UP THRU 400MB LOOKS IMPRESSIVE.
PLENTY OF LOW LEVEL SHEAR IS ALSO EVIDENT IN THE SOUNDING WITH AT
LEAST 40KTS OF SHEAR FROM 0-6KM. THINK INITIAL DEVELOPMENT MAY BE
SUPERCELLULAR WITH SPLITS AND MERGERS SINCE THE SHEAR IS QUITE
LINEAR...BUT THE DISCRETE STORMS SHOULD FORM INTO MULTICELLS/LINES.
WITH THE LOW LEVEL SHEAR THINK TORNADOES ARE A VERY REAL THREAT.
WITH THAT EYE-POPPING CAPE ON THE KSGF SOUNDING...LARGE HAIL AND
DAMAGING WINDS ARE NEARLY CERTAIN. GREATEST THREAT WILL LIKELY BE
ALONG AND SOUTH OF I-70. ONCE THE STORMS CONGEAL INTO A
LINE...THINK THEY'LL RACE EASTWARD AND SHOULD BE OUT OF THE CWFA BY
MIDNIGHT.
COLD FRONT IS STILL EXPECTED TO STALL ACROSS SOUTHERN
MISSOURI/NORTHERN ARKANSAS TONIGHT...THOUGH WHERE THE EFFECTIVE
BOUNDARY COMES TO A HALT IS ANYONE'S GUESS IF WE GET A SEVERE SQUALL
LINE WITH VERY STRONG WINDS. THINK SATURDAY MORNING WILL LIKELY BE
MOSTLY DRY ACROSS ALL BUT SOUTHERN AREAS...BUT REDEVELOPMENT IN THE
AFTERNOON SEEMS LIKELY ALONG AND SOUTH OF THE I-70 CORRIDOR AS THE
LOW LEVEL JET PUSHES MOISTURE UP INTO THE BAROCLINIC ZONE.
REMAINDER OF THE FORECAST STILL LOOKS PRETTY WET...WITH PERHAPS THE
WETTEST PERIODS BEING SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE FIRST
LOBE OF A STRONG SHORTWAVE RIPPLES ACROSS THE AREA AND THE ATTENDANT
SURFACE SYSTEM MOVES UP THROUGH THE MID-MISSISSIPPI VALLEY. THE
SECOND AND STRONGER LOBE OF THE WAVE IS FORECAST TO MOVE THROUGH
LATE TUESDAY NIGHT AND WEDNESDAY CONTINUING THE THREAT FOR HEAVY
RAIN OUT INTO MID-WEEK.
CARNEY
&&
.AVIATION...
/1211 AM CDT SAT APR 23 2011/
PRECIPITATION HAS PASSED TO THE SOUTH OF ALL THE TAF SITES AND
SHOULD CONTINUE ACROSS SRN MO AND SRN IL DURING THE OVERNIGHT
HOURS. WILL HAVE TO WATCH TO SEE IF SOME TRYS TO DEVELOP FURTHER
NORTH AND IMPACT THE STL AREA. VFR CONDITIONS CURRENTLY EXIST AT
THE TAF SITES ALTHOUGH A NARROW BAND OF MVFR CIGS COULD AFFECT
KSTL/KSUS FOR AN HOUR OR TWO OVERNIGHT. SOME LIGHT FOG ALSO
POSSIBLE FURTHER NORTH WHERE CLOUDS ARE THINNING. CLOUDS WILL THEN
INCREASE AGAIN DURING THE DAY ON SATURDAY WITH SHOWERS AND
THUNDERSTORMS SPREADING BACK NORTH. THINK MAIN THRUST WILL BEGIN
AFTER 00Z SUNDAY FOLLOWED BY LOWERING CIGS.
SPECIFICS FOR KSTL...
PRECIPITATION HAS PASSED TO THE SOUTH AND SHOULD CONTINUE ACROSS
SRN MO AND SRN IL DURING THE OVERNIGHT HOURS. WILL HAVE TO WATCH
TO SEE IF SOME TRYS TO DEVELOP FURTHER NORTH AND IMPACT THE
TERMINAL. VFR CONDITIONS CURRENTLY EXIST ALTHOUGH A NARROW BAND OF
MVFR CIGS COULD AFFECT KSTL FOR AN HOUR OR TWO OVERNIGHT. CLOUDS
WILL THEN INCREASE AGAIN DURING THE DAY ON SATURDAY WITH SHOWERS
AND THUNDERSTORMS SPREADING BACK NORTH. THINK MAIN THRUST WILL
BEGIN AFTER 00Z SUNDAY FOLLOWED BY LOWERING CIGS.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CRAWFORD MO-FRANKLIN
MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-OSAGE MO-
REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY
MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BOND IL-CLINTON IL-
FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 3:33 PM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 333 PM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 333 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS AND TORNADOES. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CARNEY
In the hours before
Local storm report, Apr 22, 11:48 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 1 SSE MARYLAND HEIGHTS 38.71N 90.47W
04/22/2011 ST. LOUIS MO AMATEUR RADIO
TREES AND POWER LINES DOWN AT 2 MIILES WEST OF HIGHWAY
270 AND DORSETT ROAD
&&
CORRECTED EVENT TIME...COUNTY/STATE...LOCATION
BYRDSpecial weather statement, Apr 23, 12:10 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1210 AM CDT SAT APR 23 2011 MOZ072-073-230600- CRAWFORD MO-WASHINGTON MO- 1210 AM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD AND WASHINGTON COUNTIES UNTIL 100 AM CDT... AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF CHERRYVILLE...OR 11 MILES NORTHEAST OF SALEM...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... POTOSI... CHERRYVILLE... COURTOIS... MINERAL POINT... OLD MINES... DILLARD... DAVISVILLE... SHIRLEY... LATTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, Apr 23, 12:16 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD FARMINGTON 37.78N 90.43W
04/23/2011 ST. FRANCOIS MO TRAINED SPOTTER
WATER UP TO THE BOTTOM OF CAR DOORS IN A PARKING LOT
&&
MILLERLocal storm report, Apr 23, 12:37 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD BISMARCK 37.77N 90.62W
04/23/2011 ST. FRANCOIS MO FIRE DEPT/RESCUE
3 FEET OF FLOWING WATER NEAR THE INTERSECTION OF
VETERANS AND CENTER STREET...MANY OTHER AREAS AROUND
TOWN SUFFERING FROM FLASH FLOODING BUT LESSER DEPTHS
&&
MILLERSpecial weather statement, Apr 23, 12:59 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1259 AM CDT SAT APR 23 2011 MOZ084-085-099-230645- IRON MO-MADISON MO-REYNOLDS MO- 1259 AM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR IRON...WESTERN MADISON AND REYNOLDS COUNTIES UNTIL 145 AM CDT... AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF BUNKER...OR 29 MILES SOUTHEAST OF SALEM...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRONTON... BUNKER... REYNOLDS... ANNAPOLIS... GLOVER... ARCADIA... PILOT KNOB... ROSELLE... CORRIDON... REDFORD... CENTERVILLE... BLACK... LESTERVILLE... SABULA... CHLORIDE... HOGAN... GRANITE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, Apr 23, 1:01 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 2 SSE FOUNTAIN 38.33N 90.27W
04/22/2011 MONROE IL LAW ENFORCEMENT
EARLIER A CREEK WAS OUT OF ITS BANKS ON BLUFF ROAD NEAR
INTERSECTION WITH TROUT ROAD.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 49 min |
| Apr 22, 7:20 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Saint Charles | 40 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Apr 22, 7:44 PM CDT | Tornado Warning | LSX | Reynolds | 16 min |
| Apr 22, 7:56 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 42 min |
| Apr 22, 7:59 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 46 min |
| Apr 22, 8:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 39 min |
| Apr 22, 9:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis | 5 hr |
| Apr 22, 10:18 PM CDT | River Flood Warning | LSX | Jefferson | 8 days |
| Apr 22, 10:55 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 22, 11:10 PM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Apr 22, 11:12 PM CDT | Tornado Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 37 min |
| Apr 22, 11:53 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 14 days |
| Apr 23, 1:47 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 9 days |
| Apr 23, 4:23 AM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Apr 23, 6:45 AM CDT | River Flood Warning | LSX | Lewis | 39 hr |
| Apr 23, 12:29 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 23, 4:59 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 46 min |
| Apr 23, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 48 min |
| Apr 23, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 33 min |
| Apr 23, 6:22 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.